On biclique coverings

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/64877

Show full item record


Title: On biclique coverings
Author: Bezrukov, Sergei
Fronček, Dalibor
Rosenberg, Steven J.
Kovář, Petr
Date issue: 2008
Citation: Discrete mathematics. 2008, vol. 308, issue 2-3, p. 319-323.
URI: http://hdl.handle.net/10084/64877
ISSN: 0012-365X
DOI: 10.1016/j.disc.2006.11.045
URI: http://dx.doi.org/10.1016/j.disc.2006.11.045
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View Description
DISCRETE-MATH-2008-308-2-3-319-kovar.pdf 108.2Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics